# SDR 2005FA0000361

- Difficulty date: February 5, 2005
- Submitted: March 21, 2005
- Operation: General aviation
- Aircraft: N325WR
- Make and model: Beech F90
- Aircraft serial: LA10
- Aircraft time: 6,743 hours
- Engine: Pwa PT6*
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 504200285758
- Condition: Fractured
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 6000 CYCLE AIRFRAME INSPECTION, FOUND LT AND RT CABIN FORMERS FRACTURED INTO 2 PIECES AT STA 177.00 AT WL 90-91 (APPROXIMATE) CAUSE OF FAILURE UNKNOWN (SUSPECT HARD LANDING).  OBTAINED DER FOR REPAIR- CONSULTED MFG TECH SUPPORT ON FINDINGS.  REMOVED AND REPLACED LT AND RT FORMERS. (K)
